# SDR DALA2019091205292

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 74,791 hours, 23,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 6089934) ON SVC CHECK FOUND SEAT 4 AND 5 DC AND 15/16 DEF EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK M732 IAW AMM 3351.
